# SDR R61A2018090420924

- Difficulty date: August 22, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N422YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000387
- Aircraft time: 11,902 hours, 8,172 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice Plate
- Part number: 17060257001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE FLOOR STRUCTURE GUSSET SPLICE PLATE AT FR 89 FLOORBEAM RBL 10. MAINTENANCE REMOVED AND REPLACED GUSSET PLATE AT FR 89 FLOORBEAM RBL 10 IAW SRM 51-40-08 AND 53-30-10. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
